# SDR DALA2022051703392

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 75,604 hours, 10,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 DURING SVC CHECK FOUND AISLE EMERGENCY LIGHT AT 15 JH INOP. CORRECTIVE ACTION: FOUND BROKEN WIRE AT CONNECTOR REPINNED CONNECTOR. (6603505)
